# SDR ASAA2022052438437

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,137 hours, 10,213 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56015345
- Condition: Faulty
- Location: Elec Equip Rack
- Part time: 37,273 hours, 13,158 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L IRS NOT DISPLAYING ANY INFORMATION IN FLIGHT AT FL340. NOTE- POWER INTERRUPTION ON THE GROUND DUE TO AFTER START FLOW BEING DONE INCORRECTLY (APU OFF BEFORE ESTABLISHING ELECTRIC- GEN). RE-RAN CHECKLISTS, CHECKED C/B, AND DID NOT NOTE ANY ANOMALIES. GROUNDED - YES. AIR TURNBACK - FLT CREW TURNED BOTH IRS SYSTEMS OFF AFTER ARRIVAL AT GATE. L/H IRS SHOWED NO FAULTS INFLT OR CURRENT STATUS. REMOVED AND REPLACED L/H ADIRU PRECAUTIONARY REF B737-900 AMM 34-21-01-400-801 AND ALL TESTS PASSED REF B737-900 FIM 22-11 TASK 802 LRU REPLACEMENT TEST FOR ADIRU.
